# SDR IPXA2018062230941

- Difficulty date: June 8, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752025
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RT CENTER GUIDE PIN ATTACH INTERCOSTAL AND PLATE WERE CRACKED.  REMOVED, FABRICATED,  AND REPLACED THE INTERCOSTAL AND DOUBLER IAW DWG AKC7520,  AND SRM 53-80-07, REPAIR 7.
